... cardiac problems and just read warning that it can actually cause the cardiac Problems I have (PVCs and tachycardia). How do I get off this drug? Will I have withdrawal symptoms?
Trazodone - I have been taking 5 mg. every night for insomnia for more than 20 years. I have some?
- 1 Sep 2016 by Iloveevan
- 1 September 2016
- tachyarrhythmia, insomnia, trazodone, withdrawal, premature ventricular contraction, symptom, cardiac, drug
Added 1 Sep 2016:
I meant 5 mg, not 5
vjn' After this amount of time I dought very much that your problems have anything to do with the Trazadone now is it really 5mg or is it 50mg ? Either way this is a low dose of Trazodone and if it is helping I would not worry about it but if you do want off you should talk with your doctor because after all of this time YOU really should taper it down so have the doctor give you a written note on how to go off of it. and spread it out so you don't have any withdrawals
- Trazodone Information for Consumers
- Trazodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Trazodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 18 Jun 2015 • 3 answers
Updated 10 May 2016 • 1 answer
Updated 25 Nov 2018 • 2 answers
Posted 2 May 2017 • 0 answers
Updated 25 Nov 2018 • 1 answer